ANTITONICITY OF THE INVERSE FOR SELFADJOINT MATRICES, OPERATORS, AND RELATIONS

Jussi Behrndt*, Seppo Hassi, Hendrik Wietsma, Hendrik de Snoo

*Corresponding author for this work

    Research output: Contribution to journalArticleAcademicpeer-review

    1 Citation (Scopus)

    Abstract

    Let H-1 and H-2 be selfadjoint operators or relations (multivalued operators) acting on a separable Hilbert space and assume that the inequality H-1

    Original languageEnglish
    Article numberPII S0002-9939(2014)12115-0
    Pages (from-to)2783-2796
    Number of pages14
    JournalProceedings of the american mathematical society
    Volume142
    Issue number8
    Publication statusPublished - Aug-2014

    Keywords

    • Selfadjoint operator
    • selfadjoint relation
    • inertia
    • matrix inequality
    • operator inequality
    • ordering
    • LOWNER-ORDERING ANTITONICITY
    • INEQUALITIES
    • FORMS

    Cite this